Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 30, NWS Milwaukee, WI

May 15, 2017Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 15, 2017, 7:57 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 63 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2017, 7:57 PM CDT (00:57 UTC)
Expired
May 15, 2017, 9:00 PM CDT
In force
63 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Iowa County, WI, Lafayette County, WI

The radar

The La Crosse radar (KARX), 131 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:20 PM CDTTSTM WND GST 68Cuba City, WI
May 15, 8:23 PM CDTTSTM WND GST 60Montfort, WI
May 15, 8:23 PM CDTHAIL 0.75Montfort, WI
May 15, 8:41 PM CDTTSTM WND DMG5 Nnw Darlington, WITREES AND POWER LINES DOWN.
May 15, 8:41 PM CDTTSTM WND DMGDarlington, WITREES AND POWER LINES DOWN.
May 15, 8:43 PM CDTTSTM WND GST 64Darlington, WI
May 15, 8:54 PM CDTTSTM WND DMGArgyle, WIPOWER LINES AND TREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 7:52 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
865 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1965 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS53 KMKX 160057
SVRMKX
WIC049-065-160200-
/O.NEW.KMKX.SV.W.0030.170516T0057Z-170516T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
757 PM CDT MON MAY 15 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Lafayette County in south central Wisconsin...
  Iowa County in south central Wisconsin...

* Until 900 PM CDT

* At 756 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles west of Boscobel to Rickardsville, moving 
  east at 60 mph. These storms have a history of producing wind 
  damage. Seek shelter now!

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
  Argyle, Blanchardville, Somers, Barneveld, Wiota, Highland,
  Ridgeway, Linden, New Diggings, South Wayne, Cobb, Lamont, Rewey
  and Hollandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4316 9043 4315 8984 4251 8984 4251 9043
TIME...MOT...LOC 0056Z 275DEG 47KT 4317 9084 4259 9086 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

SPM
3 follow-up statements
608 
WWUS53 KMKX 160109
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
809 PM CDT MON MAY 15 2017

WIC049-065-160200-
/O.CON.KMKX.SV.W.0030.000000T0000Z-170516T0200Z/
Lafayette WI-Iowa WI-
809 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 807 PM CDT, severe thunderstorms were located along a line
extending from near Fennimore to 6 miles south of Lancaster, moving
east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. Widespread wind damage was reported 
         across northeast Iowa with these storms. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Somers, Barneveld, Wiota, Highland, Ridgeway,
Linden, New Diggings, South Wayne, Cobb, Lamont, Rewey and
Hollandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4316 9043 4315 8984 4251 8984 4251 9043
TIME...MOT...LOC 0107Z 264DEG 44KT 4302 9066 4276 9068 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

HALBACH
026 
WWUS53 KMKX 160123
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
823 PM CDT MON MAY 15 2017

WIC049-065-160200-
/O.CON.KMKX.SV.W.0030.000000T0000Z-170516T0200Z/
Lafayette WI-Iowa WI-
823 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 822 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Fennimore to near Platteville, moving
east at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Law enforcement. 820pm, 68 mph winds where reported in Cuba 
         City. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Somers, Barneveld, Wiota, Highland, Ridgeway,
Linden, New Diggings, South Wayne, Cobb, Lamont, Rewey and
Hollandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Grant County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4316 9043 4315 8984 4251 8984 4251 9043
TIME...MOT...LOC 0122Z 268DEG 39KT 4299 9045 4281 9045 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

HALBACH
222 
WWUS53 KMKX 160144
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
844 PM CDT MON MAY 15 2017

WIC049-065-160200-
/O.CON.KMKX.SV.W.0030.000000T0000Z-170516T0200Z/
Lafayette WI-Iowa WI-
844 PM CDT MON MAY 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR LAFAYETTE AND IOWA COUNTIES...

At 843 PM CDT, severe thunderstorms were located along a line
extending from near Dodgeville to near Mineral Point, moving east at
45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained weather spotters. At 841 pm, 64 mph winds were 
         reported in Darlington. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Somers, Barneveld, Wiota, Highland, Ridgeway,
Linden, New Diggings, South Wayne, Cobb, Lamont, Rewey and
Hollandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Grant and Iowa counties. SEEK SHELTER NOW inside 
a sturdy structure and stay away from windows.
 
&&

LAT...LON 4316 9043 4315 8984 4251 8984 4251 9043
TIME...MOT...LOC 0143Z 268DEG 39KT 4299 9015 4282 9015 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:43 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 15, 6:43 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
643 PM CDT Mon May 15 2017

.UPDATE...Initial wave of storms shifting off to the east of the
area with next upstream activity taking aim on southern WI for
later this evening. Seeing some better instability nudging into
southern WI so it would appear that these IA storms should hold
together as they shift eastward. Some subtle southward drift to
this line. Plenty of upstream warnings with wind damage reported.
0-6km shear and mid level lapse rates look pretty favorable
though the most ideal parameters appear set up across the
southwest cwa with the threat appearing much less in the northeast
cwa. Round 3 associated with the 850 LLJ looks like it may set up
a bit more to the north according to the latest HRRR but may clip
the northern CWA.

PC

&&

.AVIATION(00Z TAFS)...First round of storms have shifted to the
east and now the next upstream line in Iowa should make its way
across srn WI from about 02z-0530z or thereabouts. Will have to
keep an eye on these storms as there has been wind damage reported
across northern Iowa so certainly some severe wx potential is in
the mix for srn WI. Once this second round clears southeast WI
the next round looks like it is set up to affect areas north of
the TAF sites. A gusty south wind takes hold on Tuesday with warm
and humid conditions but storms chances to

PC

&&

.PREV DISCUSSION... (Issued 217 PM CDT Mon May 15 2017)

DISCUSSION...

Tonight - Confidence...Quite Low
Meso models had earlier locked onto an MCS trudging across
southern WI in the 22-03z though some later runs are now showing
this to be somewhat disorganized though still storms coming
through with a mid level shortwave. The latest SPC meso plots show
a nudge northeastward of some higher MUCAPE but any SBCAPE
focused in central and southern Iowa. With the primary ridge
riding shortwave and divergence from upper jet max coming through
around 00z and all sorts of upstream activity in southern MN will
hang onto the original thinking on timing of any lead activity
though confidence in a full fledged MCS is waning a bit. Better
downdraft cape and derecho composite indices are showing an axis
that is skewed further south, although it appears portions of our
west and south would be more vulnerable due to proximity of
increase in MUCAPE there. After this initial activity goes through
we will be watching for more storms to fire with a ramped up LLJ.
However most of the models are showing this focusing more to our
west and north with the exception of the GEM and NAMNest. Will
have higher POPS in the north later in the night.

Tuesday - Confidence...Medium
Broad southwest anticyclonic 500 millibar flow expected. Low
level boundaries are expected to be to our north with a warm,
breezy and humid regime setting up. Toasty 925 temps of 21-22c
yield highs In the 80s.

Tuesday night through Wednesday night...Forecast confidence is
medium.

The scenario for the midweek system is mostly unchanged. We have a
rather intense mid level, closed circulation that takes on a
negative tilt orientation as it lifts up here Wed afternoon and
evening. Surface cyclogenesis gets going across the plains Tuesday
night and we could see some leading showers or storms get into our
western areas late Tuesday night. The surface low should track
across southeast MN, heading northeast. More scattered showers and
storms are possible, especially Wed aftn and evening. But, instability
may be compromised by clouds from morning showers/storms. We'll
have to see about that. Right now, there is no severe risk
highlighted in the SPC day 3 outlook, but that may change if we
can build up more instability.

Thursday...Forecast confidence is medium.

We should mostly dry out for Thursday and Thursday night as brief
ridging moves in between the system exiting to the northeast and
another one forming to the south.

Friday through Sunday...forecast confidence is low.

A cooler and wet period is expected for the latter half of the
week. A large and slow moving system will pass just south of
Wisconsin. This puts us on the cooler side of the system with
northeast winds off Lake Michigan. It looks on and off wet with
showers. Highs will cool into the 50s and 60s.

AVIATION(18Z TAFS)...

Meso models bouncing around a bit on degree of MCS moving through
this evening. With gradual moisture advection and a bump in
MUCAPE will still keep the original timing in place for at least
some activity to come through in the 22-03z time frame though
confidence waning a bit in a full fledged MCS in this window.
After this initial activity moves through towards mid evening or
so subsequent development will hinge on the LLJ and latest meso
runs tend to favor this activity to be north of the TAF sites
throughout the night but will need to keep an eye on these
overnight trends. Tuesday is looking warm and windy with southerly
winds becoming gusty with bulk of precip focused to our north.

MARINE...A Small Craft Advisory may be needed at times from Tue
aft into Fri nt. Breezy sly winds will develop at times for Tue
aft through Thu AM with winds then shifting to the nne for Thu PM
into Fri eve. High waves will be possible at times from Wed aft
into Fri nt.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Tuesday and Aviation/Marine...Collar
Tuesday Night through Monday...Davis
Hazardous weather outlook, May 15, 2:19 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
219 PM CDT Mon May 15 2017

WIZ046-047-051-052-056>060-062>072-161930-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
219 PM CDT Mon May 15 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Numerous thunderstorms are possible late this afternoon and
evening. There is an Enhanced Risk for severe thunderstorms over
all but far eastern Wisconsin. There is a Slight Risk in the far
east. The primary threats are large hail and damaging winds.

Storms should arrive west of Madison around 6-7 pm, reaching the
Lake Michigan shore by late evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There are chances for thunderstorms late Tuesday night through
Wednesday night. There is a small chance of storms on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ643>646-161930-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
219 PM CDT Mon May 15 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Scattered thunderstorms are possible this evening. There is a
Slight Risk of severe thunderstorms. The primary threats are large
hail and damaging winds.

Storms should arrive by late evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There are chances for thunderstorms late Tuesday night through
Wednesday night. There is a small chance of storms on Saturday.

A Small Craft Advisory may be needed at times from Tuesday
afternoon through Thursday for gusty winds and high waves.

www.weather.gov/mkx

In the hours before

Special weather statement, May 15, 5:43 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
543 PM CDT MON MAY 15 2017

WIZ066-152300-
Milwaukee-
543 PM CDT MON MAY 15 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MILWAUKEE COUNTY...

At 543 PM CDT, a strong thunderstorm was located near Milwaukee,
moving east at 35 mph.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Whitefish Bay, Brown
Deer, St. Francis, Fox Point, Bayside, West Milwaukee, River Hills,
Milwaukee Hoan Bridge, Shorewood, State Fair Park, Marquette
University, UW-
Milwaukee, Mitchell Park Domes, Milwaukee Co Zoo, Miller Park and
Maier Festival Park.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4297 8806 4316 8805 4318 8788 4316 8788
      4312 8790 4310 8787 4307 8787 4305 8789
      4302 8790 4299 8788 4298 8786
TIME...MOT...LOC 2243Z 262DEG 60KT 4307 8785

SPM
Special weather statement, May 15, 6:02 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
602 PM CDT MON MAY 15 2017

WIZ065-066-071-072-152330-
Waukesha-Milwaukee-Racine-Kenosha-
602 PM CDT MON MAY 15 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MILWAUKEE...NORTHERN
RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 602 PM CDT, a strong thunderstorm was located over Greendale,
moving southeast at 25 mph.

Winds of 40 to 45 mph are possible with this storm.

Locations impacted include...
Milwaukee, Racine, Greenfield, Oak Creek, Mount Pleasant, Muskego,
South Milwaukee, Cudahy, Greendale, St. Francis, Hales Corners,
Sturtevant, West Milwaukee, Wind Lake, Wind Point, Waterford North,
Caledonia, Waterford, Elmwood Park and North Bay.

LAT...LON 4276 8777 4270 8777 4265 8781 4279 8825
      4303 8794 4301 8789 4299 8788 4298 8785
      4295 8784 4288 8785 4285 8783 4278 8775
TIME...MOT...LOC 2302Z 302DEG 22KT 4292 8801

SPM
Special weather statement, May 15, 6:10 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
610 PM CDT MON MAY 15 2017

WIZ065-066-071-152345-
Waukesha-Milwaukee-Racine-
610 PM CDT MON MAY 15 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MILWAUKEE...
NORTHWESTERN RACINE AND SOUTHERN WAUKESHA COUNTIES...

At 610 PM CDT, a strong thunderstorm was located near North Prairie,
or near Mukwonago, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Milwaukee, Waukesha, New Berlin, Greenfield, Oak Creek, Muskego,
Greendale, Hales Corners, Mukwonago, Wales, Wind Lake, North Prairie,
Big Bend, Waterford North, Genesee Depot, North Cape and Genesee.

LAT...LON 4270 8802 4291 8846 4303 8838 4295 8790
TIME...MOT...LOC 2310Z 288DEG 23KT 4292 8833

SPM
Local storm report, May 15, 6:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 PM CDT MON MAY 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             ARLINGTON               43.35N 89.38W
05/15/2017  E0.25 INCH       COLUMBIA           WI   PUBLIC

0420 PM     HAIL             WINDSOR                 43.22N 89.34W
05/15/2017  E2.50 INCH       DANE               WI   TRAINED SPOTTER

0420 PM     HAIL             DE FOREST               43.25N 89.35W
05/15/2017  E2.00 INCH       DANE               WI   TRAINED SPOTTER

0415 PM     HAIL             1 N DE FOREST           43.26N 89.35W
05/15/2017  E1.00 INCH       DANE               WI   PUBLIC

            TWO REPORTS FROM THIS AREA.

0415 PM     HAIL             3 W WINDSOR             43.22N 89.40W
05/15/2017  E1.75 INCH       DANE               WI   PUBLIC

            ESTIMATED SIZE. REPORTED IN VIENNA. RELAYED
            VIA SOCIAL MEDIA.

0409 PM     HAIL             WAUNAKEE                43.19N 89.45W
05/15/2017  E0.88 INCH       DANE               WI   PUBLIC

&&
Special weather statement, May 15, 7:08 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
708 PM CDT MON MAY 15 2017

WIZ069-070-160045-
Walworth-Rock-
708 PM CDT MON MAY 15 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WALWORTH AND ROCK
COUNTIES...

At 707 PM CDT, a strong thunderstorm was located near Janesville,
moving east at 30 mph.

Pea size hail is possible with this storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Elkhorn, Delavan, Milton, Williams
Bay, Clinton, Fontana-On-Geneva Lake, Darien, Orfordville, Footville,
Como, Richmond, La Grange, Newark, Tiffany, Hanover, Millard and
Avalon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4251 8931 4279 8925 4283 8853 4256 8849
TIME...MOT...LOC 0007Z 259DEG 27KT 4268 8893

SPM
Special weather statement, May 15, 7:49 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
749 PM CDT MON MAY 15 2017

WIZ069-070-160115-
Walworth-Rock-
749 PM CDT MON MAY 15 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WALWORTH AND
SOUTHEASTERN ROCK COUNTIES...

At 749 PM CDT, a strong thunderstorm was located over Darien, or near
Delavan, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Williams Bay, Walworth, Clinton,
Fontana-On-Geneva Lake, Sharon, Darien, Como, Pell Lake, Springfield,
Allens Grove, Johnstown Center, Delavan Lake and Avalon.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4251 8886 4270 8887 4274 8834 4250 8835
TIME...MOT...LOC 0049Z 270DEG 26KT 4261 8877

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:08 PM CDTSpecial Weather StatementMKXRock, Walworth37 min
May 15, 7:49 PM CDTSpecial Weather StatementMKXWalworth26 min
May 15, 8:17 PM CDTSpecial Weather StatementMKXWalworth43 min
May 15, 8:44 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette61 min
May 15, 8:47 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette58 min
May 15, 8:52 PM CDTSpecial Weather StatementMKXSauk38 min
May 15, 9:08 PM CDTSmall Craft AdvisoryMKX5 days
May 15, 9:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk49 min
May 15, 9:27 PM CDTSevere Thunderstorm WarningMKXRock48 min
May 15, 9:49 PM CDTSpecial Weather StatementMKXDodge, Jefferson, Walworth41 min
May 15, 10:07 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha38 min
May 15, 10:24 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Waukesha51 min
May 15, 10:31 PM CDTSpecial Marine WarningMKX89 min
May 15, 10:49 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington26 min
May 16, 1:34 AM CDTSpecial Weather StatementMKXSauk26 min
May 16, 2:12 AM CDTSpecial Weather StatementMKXMarquette33 min
May 16, 3:08 AM CDTSpecial Weather StatementMKXMarquette37 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.